# SDR GTIA0800053

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 7,157 hours, 3,534 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1645
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

VISIBLE FLAMES FROM APU.  SHUT DOWN APU/DISCHARGED FIRE BOTTLE.  INSPECTED APU INTAKE, EXHAUST, AND COMPARTMENT NO PHYSICAL DAMAGE NOTED.  APU DEACTIVATED AND DEFERRED IAW MEL49-10-01.  APU REMOVED AND REPLACED, DMI CLEARED.
